# SDR ABXA010617

- Difficulty date: November 30, 2001
- Submitted: December 10, 2001
- Operation: Air carrier
- Aircraft: N817AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45928
- Aircraft time: 82,708 hours, 25,930 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 4640968
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CRACKED AND EXFOLIATED CORROSION IN THE LEFT WHEEL WELL AT FS STATION 902, LEFT BUTT LINE 50.  REPLACED THE FLOORBEAM IAW DC-8 MM AND REA D853-42779.
